For Better Performance Please Use Chrome or Firefox Web Browser

Publications

List of Publications:

1)Mansour Aghasi and Hamidreza Nemati, Torsion Free Covering of Quasi-Coherent Sheaves, 23th Iranian ALGEBRA SEMINAR, Khansar, Nov., 2013

 

2)   Ali Suri and Mansour Aghasi, CONNECTIONS AND SECOND ORDER DIFFERENTIALEQUATIONS ON INFINITE DIMENSIONAL MANIFOLDS, International Electronic Journal of

                Geometry, Volume 6,  No. 2,  pp. 45-56 (2013) c IEJG

3) Mansour Aghasi and Mehri Nasehi, The equivalence of two different definitions for Generalzed complex structures, IMC44, Mashhad, 2013

 

4)Mansour  Aghasi and Mehri  Nasehi, Some geometrical properties of a five-dimensional solvable Lie group, Differential Geometry - Dynamical Systems, Vol.15, 2013, pp. 1-12.

 

5)Aghasi M., Alizadeh B.M., Merker J., Sabzevari M., A Gröbner-bases algorithm for the computation of the cohomology of Lie (super) algebras, Adv. Appl. Clifford Algebras, Adv. Appl. Clifford Algebras, Dec. 2012, Vol. 22, Issu 4, PP 911-937

 

 

6)Aghasi M., Merker J., Sabzevari M., Effective Cartan-Tanaka connections for C 6-smooth strongly pseudoconvex hypersurfaces M 3 ⊂ ℂ2, C. R. Math. Acad. Sci. Paris, 2011, 349(15–16), 845–848 CrossRef

                              

7) Aghasi M., Merker J., Sabzevari M., Effective Cartan-Tanaka connections on C 6 strongly pseudoconvex hypersurfaces M 3 ⊂ ℂ2,

                 preprint available at http://arxiv.org/abs/1104.1509

 

8)M. Aghasi, A. R. Bahari and A. Suri, Higher order Hessian structures on Frechet manifolds, Differential Geometry - Dynamical Systems,

                  Vol.13, 2011, pp. 1-18.

 

9)Mansour Aghasi and Ali Suri,Splitting theorems for the double tangent bundles of Frechet manifolds, Bal¤kan Journal of Geometry and Its Applications, Vol.15, No.2, 2010, pp. 1-13.

 

10) M. Aghasi, C.T.J. Dodson, G. Galanis and A. Suri. Conjugate connections and differential equations on infinite dimensional manifolds. In Differential Geometry : Proc VIII International Colloquium on Differential Geometry, Santiago de Compostela, 7-11 July 2008, Eds. J.A. Alvarez Lopez and E. Garcia-Rio, World Scientific, Singapore 2009, pp 227-236.

 

 11)M. Aghasi, A.R. Bahari, C.T.J. Dodson, G.N. Galanis and A. Suri, Second order structures for sprays and connections on  Frechet manifolds,http://arxiv.org/abs/0810.5261v1.

 

 

 12)M. Aghasi, C.T.J. Dodson, G.N. Galanis and A. Suri, Infnite dimensional second order ordinary differential equations via T^2M,  J. Nonlinear Analysis. 67, No. 10, (2007), pp. 2829-2838.

 

13) M. Aghasi and A. Suri, Ordinary differential equations on infite dimensional manifolds, Balkan Balkan   Journal of Geometry and its  Applications, Vol. 12, No. 1,  (2007), pp. 1-8.              

 

14)  M. Aghasi and M. Sabzevari, "Segre embedding and      Desingularization”,  International   Journal  of   Algebra, Vol. I,  No. 7,    (2007), 327-334.

 

15)  M. Aghasi,    and M.  Sabzevari,   "A  new  interpretation  Of    regular models",  Proceedings  of  the 4t  Iranian   Geometry     and  Topology  Seminar, Urmia  University, 13-14 September   2006.

     

 16) M. Aghasi   and  A.  Suri, "Conjucate   connections and Infinite

                dimensional complete   manifolds",  Proceedings   Of  the   4th

                Iranian  Geometry  and  Topology   Seminar,   Urmia  University,

                13-14 , September  2006

 

 17) M. aghasi  and A. Suri, "Geodesics   with   respect  to  the  second 

                 order vector fields    on   infinite  dimensional  manifolds " ,

                 Proceedings    of    the    4th    Iranian      Geometry  and Topology

                 Seminar,  Urmia University,   13-14 September  2006.

 

18) M. Aghasi, "Etale   morphisms and etale equivalence", "Proceedings of the 12th algebra seminar, Shahid Beheshti University, March 28-29, 2000, pages 3-9.

 

        19) M.  Aghasi ,  " A    regular   model    for   a   singular    arithmetic

               threefold",  Proceedings   of the 11th  algebra  seminar,  Isfahan

               University of Technology, 27-29 October 1999, pages 26-35.

 

   20) M. Aghasi,   "Product  of ordinary double points",  Proceedings  of

               the 10th  algebra   seminar,  Kordestan University,  October  21-22, 1998, pages 1-28.

 

        21) M. Aghasi, "Desingularization of the fibre   products of   the

              minimal regular models of Tate", Proceedings of the  29th  annual

              Iranian mathematics  conference, Amirkabir University, 28-31

              March 1998.

 

        22) M. Aghasi, "Desingularization of a special type   of   arithmetic

               three-folds", Proceedings  of the 9th  algebra seminar , Mazanderan

               University, 18-19 November 1997, pages 1-8.